MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
Model Number 501206
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
As reported high impedance and non capture were exhibited when the lead extenders were attached.The lead was capped and the adapters were explanted were retained at the hospital and will not be returned.This is a similar events mdr 2183787-2019-00046 and mdr 2183787-2019-00048.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR LEAD ADAPTOR
Manufacturer (Section D)
GREATBATCH MEDICAL
2360 berkshire lane
plymouth MN 55441
MDR Report Key8663585
Report Number2183787-2019-00047
Device Sequence Number2182874
Product Code DTD
UDI-Device Identifier00821329900266
UDI-Public00821329900266
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K870562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model Number501206
Device Lot NumberW4336255
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1